< Back to previous page

Publication

Probabilistic index models

Journal Contribution - Review Article

We present a semiparametric statistical model for the probabilistic index which can be defined as P(YY*), where Y and Y* are independent random response variables associated with covariate patterns X and X* respectively. A link function defines the relationship between the probabilistic index and a linear predictor. Asymptotic normality of the estimators and consistency of the covariance matrix estimator are established through semiparametric theory. The model is illustrated with several examples, and the estimation theory is validated in a simulation study.
Journal: JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY
ISSN: 1467-9868
Issue: 4
Volume: 74
Pages: 623 - 671
Publication year:2012
BOF-keylabel:yes
IOF-keylabel:yes
BOF-publication weight:10
CSS-citation score:3
Authors:International
Authors from:Higher Education
Accessibility:Closed